skip to Main Content

Register to Become a Member Today

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #324550

    Lisa
    Participant

    Hi all, I changed from Kliofem to Evorel patches (as I was 1 year post op) and after 2 week’s on the patches I developed a serious shortness of breath, with palpitations. I’ve had bloods, chest X-ray, ctpa and an echo (they thought I’d had a blood clot in my lungs) but everything is ‘normal’. Do any of you recognise these symptoms? My gp is not particularly helpful and just gave me the lower strength Evorel Patch.
    After reading some forum posts I wondered if it’s more likely to be too little oestrogen rather than too much. I’m really stumped as to what to do now. Never felt so alone. Can anyone relate or advise me pretty please?! X

    #324552

    LindaPH
    Moderator

    There are couple of things to be aware of; firstly, it could be related to the HRT (the brand, dose or method of delivery). However, it could just be a coincidence too.

    Perhaps it’s worth just seeing if there’s anything that triggers it in particular. For example is it worse within a few hours of adding a new patch, if you’ve been doing exercise, after eating or drinking different things, potential allergies that could be exacerbated by HRT perhaps. The easiest way to do this is with a notebook or diary that you can use to record times/dates you get the breathlessness and also things like what you eat and drink, what you do during the day, when you add a new patch etc…

    If it definitely feels like it’s HRT related then trying a different type might make all the difference. The reason is because not every type of HRT suits everyone and it can take some time to find one that’s right for you.

    And of course, it goes without saying, that if you’re breathlessness gets worse or you are concerned about it, then a trip to the GP is a must.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top